RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 106, Issue 2  


On the Run-Up for Two-Dimensional Shallow Water in the Linear Approximation
A. Yu. Anikin, D. S. Minenkov
163
On a Theorem of Kadets and Pełczyński
S. V. Astashkin
174
The Steiner Subratio in Banach Spaces
L. Burusheva
188
On Estimates in $L_2(\mathbb{R})$ of Mean $\nu$-Widths of Classes of Functions Defined via the Generalized Modulus of Continuity of $\omega_{\mathcal{M}}$
S. B. Vakarchuk
198
A Bound for the Number of Preimages of a Polynomial Mapping
I. V. Vyugin
212
Some Problems Related to Completely Monotone Positive Definite Functions
V. P. Zastavnyi
222
Some Modular Inequalities in Lebesgue Spaces with Variable Exponent on the Complex Plane
M. Izuki, T. Kayama, T. Noi, Y. Sawano
241
The Inverse Problem of Simultaneous Determination of the Two Lower Space-Dependent Coefficients in a Parabolic Equation
V. L. Kamynin
248
On Sums of Products in $\mathbb F_p\times \mathbb F_p$
S. N. Popova
262
On Threshold Probability for the Stability of Independent Sets in Distance Graphs
M. M. Pyaderkin
280
Ergodic Properties of Tame Dynamical Systems
A. V. Romanov
295

Brief Communications
On the Algorithmic Undecidability of the Embeddability Problem for Algebraic Varieties over a Field of Characteristic Zero
A. Ya. Kanel-Belov, A. A. Chilikov
307
The Doss Method for the Stochastic Schrödinger–Belavkin Equation
A. A. Loboda
311
On the Hölder Property of Trajectories in a Set of Full Wiener Measure on the Heisenberg Group
S. V. Mamon
316

Papers published in the English version of the journal
Global Bifurcation for Fourth-Order Differential Equations with Periodic Boundary-Value Conditions
Yanqiong Lu, Ruyun Ma, Tianlan Chen
248–257
Brief Communications
On Commuting Automorphisms of Finite $p$-Groups with a Metacyclic Quotient
R. Garg
296–298
On the Equality of Certain Subgroups of the Automorphism Groups of Finite $p$-Groups
M. Singh
313–315
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019